Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/17026
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Analyzing the RULEX model of category learning
Author: Navarro, D.
Citation: Journal of Mathematical Psychology, 2005; 49(4):259-275
Publisher: Academic Press
Issue Date: 2005
ISSN: 0022-2496
Statement of
Responsibility: 
Daniel J. Navarro
Abstract: Abstract not available
Keywords: RULEX; Category learning; Rule-based inference
Rights: Copyright © 2005 Elsevier Inc. All rights reserved.
RMID: 0020050938
DOI: 10.1016/j.jmp.2005.04.001
Grant ID: http://purl.org/au-research/grants/arc/DP0451793
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622887/description#description
Appears in Collections:Psychology publications

Files in This Item:
File Description SizeFormat 
hdl_17026.pdfAccepted version334.59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.